What causes back pain while taking oxycodone?
User rating for this question
I suffer from chronic pain from my back. I am scheduled to have a mylegram but doctor is certain I will require a fusion. I am 42 and this will be my 4th surgery. My pain clinic doctor increased my dosage of oxycodone to 20 mg from 15. The only difference I know of is that the 15 mg dose was immediate release and the new 20 mg dose has XXXXXXX on the bottle. My pain level now is MUCH worse than it was. What could be going on?
Posted Sun, 9 Feb 2014 in Back Pain
Answered by Dr. Lohit K 59 minutes later
Brief Answer: Worsening of underlying condition Detailed Answer: Hi XXXX, Thanks for using XXXXXXX I went through the query and understood your concern. Progression of disease results in worsening of your symptom,Fusing of the spine is used primarily to eliminate the pain caused by abnormal motion of the vertebrae by immobilizing the faulty vertebrae themselves, which is usually caused by degenerative conditions. Fusion of vertebrae is going to improve your symptom. As your pin is not relieving with higher dose of oxycodone, means underlying condition has worsened. Try to avoid movements which increases your pain,as these movements are going worsen underlying condition. Hope this information helps you. Feel free to ask if any related query and I will be glad to answer them. Regards